On one generalization of the Berezanskii evolution criterion for the self-adjointness of operators

  • V. I. Gorbachuk
  • M. L. Gorbachuk


We describe all weak solutions of a first-order differential equation in a Banach space on (0, ∞) and investigate their behavior in the neighborhood of zero. We use the results obtained to establish necessary and sufficient conditions for the essential maximal dissipativity of a dissipative operator in a Hilbert space.
How to Cite
Gorbachuk, V. I., and M. L. Gorbachuk. “On One Generalization of the Berezanskii Evolution Criterion for the Self-Adjointness of Operators”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 52, no. 5, May 2000, pp. 608-15, https://umj.imath.kiev.ua/index.php/umj/article/view/4455.
Research articles